This is not being hyper. Hyper would mean having symptoms of being hyperthyroid, symptoms to do with the body speeding up such as restlessness, heat, diarrhea. In blood test terms it would be indicated by a very over range freeT3.
You are very unlikely to be hyper. It is much more likely that you're still hypo. Most people need a suppressed TSH in order to feel well, it doesn't indicate anything about being over medicated.
Don't allow anyone to reduce your medication without a lot of second opinions, and certainly a full thyroid panel (consisting of TSH, freeT4 and freeT3), and someone who knows how to interpret all the numbers. You can also ask for a retest several weeks or months later.
Don't do it lightly, one of the most common questions on this forum is people who have been reduced for spurious reasons and then get very ill. Some find this forum years later trying to figure out where the problems started.